# SDR CALA2023112403461

- Difficulty date: November 21, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 54,678 hours, 33,810 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Flow Divider
- Part number: 4501259C
- Part serial: 00034
- Condition: Inoperative
- Location: Apu
- Part time: 5,027 hours, 2,553 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE APU AUTO SHUTDOWN DISPLAYED ON UPPER ECAM SCREEN - APU. PHOTO MULTPLE HISTORY, FUEL CONTROL UNIT, ALREALY REPLASHED PREV. DEACTIVATED AND DEF PER MEL 4910B. MULTPLE HISTORY, FUEL CONTROL UNIT, ALREALY REPLASHED PREV. DEACTIVATED AND DEF PER MEL 4910B. APPLIED PLACARD, AND DEACTIVATED. DISPATCH DESK: 16 NAME: MT DATE: 20-NOV-23- NOC DESK: 319 NAME: NOC DATE: 20-NOV-23- APU INOP. PLEASE CONTINUE WITH STEP 4.A.(1) OF TSM 49-00-00-810-894-A. THE FCU WAS PREVIOUSLY REPLACED (REF LP 6263595). PRINT THE FAULT CONDITION SCREEN FROM THE CFDS AND REVIEW THE APU SPEED. IF <15% ACCOMPLISH TSM 49-00-81-810-900-A. IF >15% REPLACE THE PILOT NOZZLES. DIVIDER, APU FL OFF 18-4932-9-9001 0034 ON 18-4932-9-9001 3104 DIVIDER, APU FL OFF 18-4932-9-9001 0034 ON 0000 REMOVED AND REPLACED APU FUEL FLOW DIVIDER IAW AMM TASK 49-32-12 OPS AND LEAK CHECK GOOD. NO LEAKS OR FAULTS NOTED AT THIS TIME. ADD EMP:U393564 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1545450 SN OFF 0034.
